American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S38) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Harm Derksen, Jerzy Weyman and Andrei Zelevinsky. Quivers with potentials and their representations II: Applications to cluster algebras. J. Amer. Math. Soc. 23 (2010) 749-790. MR 2629987.
Abstract, references, and article information
View Article: PDF

[2] Sergey Arkhipov, Roman Bezrukavnikov and Victor Ginzburg. Quantum groups, the loop Grassmannian, and the Springer resolution. J. Amer. Math. Soc. 17 (2004) 595-678. MR 2053952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Dennis S. Keeler. Criteria for $\sigma$-ampleness. J. Amer. Math. Soc. 13 (2000) 517-532. MR 1758752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1